# SDR SIMA200119903

- Difficulty date: July 17, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N355A
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: S5367121729801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND CORROSION ON PASSENGER ENTRY DRAIN TRACK THE DRAIN TRACK WAS REMOVED AND REPLACED IAW ATR SRM 51-21-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
